Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Heavy bleeding post periods. Taking Yasmin, weight gain. Ultrasound shows ovarian cyst. Alternative medication?

Hello I have an ovarian cyst discovered today by ultrasound done because I had heavy bleeding /period 10 days after my Last period My obgyn prescribed Yasmin but I just read that one of the side effects is weight gain and I am on a diet and lost with a LOT of difficulty about 4 kg. I really do not want to gain weight and worse lower my sex drive Is there any other medication I could ask my doctor about that has the same effect without the bad side effects ??? Please inform, thank you
Asked On : Tue, 24 Jul 2012
Answers:  0 Views:  33 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor